Jump to content
ClusterBusters
Myhedhrts

Rebound headaches

Recommended Posts

Gadudega,

yes triptans can cause rebounds. I feel that not only do they cause rebound but I believe that your headaches start to crave them.

Share this post


Link to post
Share on other sites

For a number of years the majority of my attacks occurred at night (with in an hour after I fell asleep) I never felt like they were rebounding until I would get into high cycle and then once I started having attacks during the day, I would start rebounding. I also feel like the imitrix prolonged my cycles.

Get your O2 as soon as possible and if you need to take a shot before then just do it and don't stress out about it.

Share this post


Link to post
Share on other sites

Have you tried to abort a hit with an Energy drink or Energy shot? That helps many. I use coffee. Some put an ice cube against the roof of their mouth on the CH side for relief too. Or just breath in cold air. That too can help.

 

Hang in there. Monday is not far away now, right? If you must inject, well so be it.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×